The Annals of Probability

The Contact Processes in a Random Environment

Maury Bramson, Rick Durrett, and Roberto H. Schonmann

Full-text: Open access

Abstract

We show that in one dimension, the contact process in a random environment has an "intermediate phase" in which it survives but does not grow linearly. We conjecture that this does not occur in dimensions $d > 1$.

Article information

Source
Ann. Probab., Volume 19, Number 3 (1991), 960-983.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176990331

Digital Object Identifier
doi:10.1214/aop/1176990331

Mathematical Reviews number (MathSciNet)
MR1112403

Zentralblatt MATH identifier
0739.60062

JSTOR
links.jstor.org

Subjects
Primary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Keywords
Contact process random environment phase transition intermediate phase

Citation

Bramson, Maury; Durrett, Rick; Schonmann, Roberto H. The Contact Processes in a Random Environment. Ann. Probab. 19 (1991), no. 3, 960--983. doi:10.1214/aop/1176990331. https://projecteuclid.org/euclid.aop/1176990331


Export citation